MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; VESSEL SEALER CURVED

INTUITIVE SURGICAL, INC DA VINCI ENERGY; VESSEL SEALER CURVED
Model Number 480522-02
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) contacted the customer and was told the issue was resolved over the phone.No site visit was required.An advanced vessel sealer instrument log review was completed by failure analysis engineering.E-200 activation events for this procedure show 15 bipolar events with no errors and 85 seal events with 1 error.The instrument was used for about 58 minutes.Nothing in the log's pointed to a possible definitive causality pertaining to the customer¿s complaint.The probable root cause of the customer-reported event based on evaluation of instrument logs by failure analysis engineering may possibly be due to the high impedance event which typically occurs due to the user trying to seal excessive tissue.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the customer was not getting hemostasis when using a curved vessel sealer instrument.The customer inquired on where to plug in the instrument on the dv5 system.The intuitive surgical, inc.(isi) technical support engineer (tse) informed the customer that they needed to connect the instrument to the e-200 generator.The customer confirmed that the instrument was plugged into the lower bipolar port.The tse recommended to try the top bipolar port or a new instrument.The tse informed the customer that they could connect the backup e-200 if the issue continued.The procedure was completing as planned with no reported injury.

Brand Name
DA VINCI ENERGY
Common Device Name
VESSEL SEALER CURVED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24491574
Report Number2955842-2026-14703
Device Sequence Number16123559
Product Code NAY
UDI-Device Identifier10886874123369
UDI-Public(01)10886874123369(10)U10250902
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K250674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480522-02
Device Catalogue Number480522
Device Lot NumberU10250902 0215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale